# SDR SWAA2023110308664

- Difficulty date: October 6, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 51,548 hours, 31,049 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM UPPER CHORD BS 987 RBL 48 WL 208<[01] ACCOMPLISHED REPAIR ON FAULT#TTG8Q00NU8D9 PER SRM 53-70-51-2R-4 REPAIR 4 AND PER EA#23-153-03055-WIP1;[02] VERIFIED CORRECTIVE ACTION #1
